Alert archive / Wyoming / Freeze Warnings in 2011

Freeze Warning 2, NWS Riverton, WY

September 20, 20119 counties in Wyoming

NWS Riverton, WY issued this freeze warning at Sep 20, 2011, 8:51 PM MDT for 9 counties in Wyoming. It took effect at Sep 21, 2011, 3:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 20, 2011, 8:51 PM MDT (02:51 UTC)
In effect from
Sep 21, 2011, 3:00 AM MDT
Expired
Sep 21, 2011, 9:00 AM MDT
In force
6 hr
Issued by
NWS Riverton, WY

Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Lincoln County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 39 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 2.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2605 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WWUS75 KRIW 210251
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
851 PM MDT TUE SEP 20 2011

...FREEZING TEMPERATURES EXPECTED NEAR RIVER BOTTOMS WEDNESDAY MORNING...

.A COLD AND DRY AIRMASS OVERHEAD TONIGHT WILL ALLOW FOR
TEMPERATURES TO DROP BELOW FREEZING OVER LOW SPOTS AND AREAS ALONG
RIVER BOTTOMS WEDNESDAY MORNING. SOME LOCATIONS COULD EVEN DROP
INTO THE UPPER 20S. 

WYZ023-211500-
/O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
STAR VALLEY-
INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE
851 PM MDT TUE SEP 20 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. 


* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM
  AND 9 AM WEDNESDAY MORNING.

* TEMPERATURE...27-32.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND
  VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ004>006-211500-
/O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-
INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN...
THERMOPOLIS...WORLAND
851 PM MDT TUE SEP 20 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM
  AND 9 AM WEDNESDAY MORNING.

* TEMPERATURE...29-32 IN LOW SPOTS AND ALONG RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND
  VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ010-011-020-211500-
/O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER
851 PM MDT TUE SEP 20 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM
  AND 9 AM WEDNESDAY MORNING.

* TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND
  VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ017>019-211500-
/O.NEW.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER...
JEFFREY CITY
851 PM MDT TUE SEP 20 2011

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT WEDNESDAY. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 AM
  AND 9 AM WEDNESDAY MORNING.

* TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS AND
  VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
838 
WWUS75 KRIW 210826
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
226 AM MDT WED SEP 21 2011

...FREEZING TEMPERATURES EXPECTED IN LOW LYING AREAS THIS MORNING...

.A COLD AND DRY AIRMASS IN PLACE WILL ALLOW TEMPERATURES TO DROP
BELOW FREEZING OVER LOW LYING AREAS...INCLUDING RIVER BOTTOMS...
THIS MORNING. SOME LOCATIONS COULD DIP INTO THE UPPER 20S.

WYZ023-211500-
/O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
STAR VALLEY-
INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE
226 AM MDT WED SEP 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 
  AM AND 9 AM THIS MORNING. 

* TEMPERATURE...27-32.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS 
  AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ004>006-211500-
/O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-
INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN...
THERMOPOLIS...WORLAND
226 AM MDT WED SEP 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 
  AM AND 9 AM THIS MORNING. 

* TEMPERATURE...29-32 IN LOW SPOTS AND ALONG RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS 
  AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ010-011-020-211500-
/O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER
226 AM MDT WED SEP 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 
  AM AND 9 AM THIS MORNING. 

* TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS 
  AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

WYZ017>019-211500-
/O.CON.KRIW.FZ.W.0002.110921T0900Z-110921T1500Z/
WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER...
JEFFREY CITY
226 AM MDT WED SEP 21 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* SUMMARY AND TIMING...FREEZING TEMPERATURES EXPECTED BETWEEN 3 
  AM AND 9 AM THIS MORNING. 

* TEMPERATURE...29-32 IN LOW SPOTS AND RIVER BOTTOMS.

* IMPACTS...AREA GARDENERS SHOULD COVER THEIR OUTSIDE FLOWERS 
  AND VEGETABLES TO PROTECT THEM FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
225 
WWUS75 KRIW 211450
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
850 AM MDT WED SEP 21 2011

WYZ023-211600-
/O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/
STAR VALLEY-
INCLUDING THE CITIES OF...AFTON...ALPINE...THAYNE
850 AM MDT WED SEP 21 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING IN THE STAR VALLEY AND
THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE
FREEZE WARNING TO EXPIRE.

$$

WYZ004>006-211600-
/O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-
INCLUDING THE CITIES OF...POWELL...LOVELL...GREYBULL...BASIN...
THERMOPOLIS...WORLAND
850 AM MDT WED SEP 21 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING IN THE LOW AREAS OF THE BASIN
AND THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE
FREEZE WARNING TO EXPIRE.

$$

WYZ010-011-020-211600-
/O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE...CASPER
850 AM MDT WED SEP 21 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LOWER ELEVATIONS
OF JOHNSON AND NATRONA COUNTIES AND THUS THE NATIONAL WEATHER SERVICE
IN RIVERTON HAS ALLOWED THE FREEZE WARNING TO EXPIRE.

$$

WYZ017>019-211600-
/O.EXP.KRIW.FZ.W.0002.000000T0000Z-110921T1500Z/
WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITIES OF...RIVERTON...SHOSHONI...LANDER...
JEFFREY CITY
850 AM MDT WED SEP 21 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE LOW LYING AREAS
OF THE WIND RIVER BASIN AND LANDER FOOTHILLS AND THUS THE
NATIONAL WEATHER SERVICE IN RIVERTON HAS ALLOWED THE FREEZE
WARNING TO EXPIRE.

$$

TEAM RIVERTON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this freeze warning went out at Sep 20, 2:32 PM MDT, 6 hours 19 minutes earlier.

Area forecast discussion, Sep 20, 2:32 PM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
232 PM MDT TUE SEP 20 2011

SHORT TERM...TONIGHT THROUGH FRIDAY
COOL NORTHWEST FLOW PREVAILS OVER THE AREA TODAY BEHIND IMPRESSIVE
NORTHERN PLAINS UPPER LOW. ANOTHER SHORTWAVE IN THE FLOW OVER
SOUTHERN SASKATCHEWAN WILL MOVE SOUTHWARD OVERNIGHT AND CLIP
NORTHEAST WYOMING WEDNESDAY MORNING PROVIDING A REINFORCING SHOT
OF CHILLY AIR ACROSS THE AREA...ESPECIALLY EAST OF THE DIVIDE.
COLDEST AIR OF THE SEASON IS EXPECTED TONIGHT EAST OF THE DIVIDE
WITH FREEZING TEMPERATURES LIKELY IN LOW LYING AREAS. THE ONLY
THING THAT COULD POSSIBLY HAMPER THIS WOULD BE A POTENTIAL
DEFORMATION AXIS REMAINING IN THE AREA CREATING PATCHES OF MID
LEVEL CLOUDS FOR A FEW HOURS HAMPERING THE NORMAL NOCTURNAL
TEMPERATURE CURVE. HOWEVER...IT APPEARS THAT THE MAJORITY OF THE
NIGHT WILL BE MOSTLY CLEAR TO PARTLY CLOUDY AT WORST FOR THE
MAJORITY OF THE TIME AND THUS FREEZING TEMPERATURES ARE EXPECTED
IN LOW LYING AREAS. THE SPECIAL WEATHER STATEMENT SPELLS OUT THE
HIGHEST LIKELIHOOD AREAS FOR WEDNESDAY MORNING. A WIDESPREAD HARD
FREEZE IS NOT EXPECTED AND THUS THE SPECIAL WEATHER STATEMENT AND
NOT A FREEZE WARNING. THE EVENING CREW CAN WATCH THE TEMPERATURE
AND CLOUD TRENDS THIS EVENING TO MAKE SURE THE FORECAST REMAINS ON
TRACK.

THE SHORT TERM PERIOD WILL BE DOMINATED BY BUILDING HEIGHTS AFTER
WEDNESDAY WITH TEMPERATURES WARMING TO AROUND NORMAL THURSDAY AND
ABOVE NORMAL FRIDAY. ONE MORE COOL DAY IS EXPECTED EAST OF THE
DIVIDE WEDNESDAY. LITTLE CHANGE IS EXPECTED IN THE WEST ON
WEDNESDAY BEFORE TEMPERATURES WARM THERE ALSO. NO PRECIPITATION OR
SIGNIFICANT WINDS ARE EXPECTED THROUGH THE SHORT TERM. OVERNIGHT
LOWS WILL BE QUITE COOL AGAIN WEDNESDAY NIGHT BUT WILL BE 2 TO 4
DEGREES WARMER IN THE WEST AND AROUND 5 DEGREES WARMER EAST OF THE
DIVIDE.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY

SUMMER RETURNS THIS WEEKEND. A RIDGE OF HIGH PRESSURE OVER THE
CENTRAL AND NORTHERN ROCKIES AS WELL AS A VERY DRY AIRMASS WILL
RESULT IN UNSEASONABLY WARM AND DRY CONDITIONS THROUGH THE WEEKEND.
TEMPERATURES WILL BE ABOUT 10 DEGREES ABOVE AVERAGE. MEDIUM RANGE
MODELS STILL SHOW THE RIDGE BEGINNING TO BREAK DOWN MONDAY AND
TUESDAY AS A TROUGH SLIDES ALONG THE US AND CANADIAN BORDER...WITH
ENOUGH MOISTURE TO POSSIBLY SQUEEZE OUT A FEW MOUNTAIN SHOWERS.

AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS THE REGION WITH A NORTH TO EAST
SURFACE WIND PREVAILING EAST OF THE DIVIDE WHILE WEST TO NORTHWEST
WIND PREVAIL WEST OF THE DIVIDE.  AFTER AN AFTERNOON RETREAT...THE
FRONT WILL MAKE ANOTHER SW SURGE THROUGH KRKS IN THE EVENING. A
DRIER AIRMASS WILL PUSH IN FROM THE NORTH OVERNIGHT. A DEFORMATION
ZONE ACROSS THE STATE MAY CAUSE SOME MID LEVEL CLOUD DECKS TO FORM
OVERNIGHT WITH POSSIBLE BCFG IN THE BASINS...MAINLY ALONG RIVERS AND
LAKES.

FIRE WEATHER...
TONIGHT WILL BE QUITE COOL TO COLD WITH GOOD RH RECOVERY.
ONE MORE COOL DAY IS IN STORE EAST OF THE DIVIDE WEDNESDAY BEFORE
WARMING TEMPERATURES RETURN INTO THE WEEKEND. THE WEEK LOOKS DRY
WITH NO SIGNIFICANT WINDS BUT WITH MIN RH'S IN THE TEENS ACROSS
THE LOWER ELEVATIONS AND EAST SLOPE OF THE MOUNTAINS FROM THURSDAY
ONWARD WITH MAINLY 20S AND 30S MIN RHS' IN THE HIGHER ELEVATIONS
AND WEST SLOPE.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...ALLEN
AVIATION...ALLEN
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 20, 3:00 AM MDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
300 AM MDT TUE SEP 20 2011

WYZ001>020-022>030-211200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
300 AM MDT TUE SEP 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

Nearby

Freeze Warnings in Wyoming, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.